Generic Crocin (Paracetamol, 500mg) x 10 tablets
The active ingredient Paracetamol is a pain reliever and a fever reducer that is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers
Generic of Crocin
Other Generic names: Alvedon, Anacin, Apra, Acec, Acecloder, Brutex, Cilonic, Dolofin, Dafalgan, Dynalid P, Doliprane, Doliza, Efferalgan, Feverall, Flupara, Genapap, Nimcure Plus, Namoplus, Panadol, Parexel, Parafen Forte, Starmol, Spazonac, Vomicare
All prices in USD
Pictures are indicative and actual delivered product may vary in appearance..
Some countries importation law allows the import of up to 3 months worth of medication at a time.and for personal use only. Check you country's requirements.